×

zbMATH — the first resource for mathematics

Branchpoint covering theorems for confluent and weakly confluent maps. (English) Zbl 0335.54010

MSC:
54C10 Special maps on topological spaces (open, closed, perfect, etc.)
54F50 Topological spaces of dimension \(\leq 1\); curves, dendrites
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. J. Charatonik, Confluent mappings and unicoherence of continua, Fund. Math. 56 (1964), 213 – 220. · Zbl 0134.18904
[2] J. J. Charatonik, On fans, Dissertationes Math. Rozprawy Mat. 54 (1967), 39. · Zbl 0163.44604
[3] K. Kuratowski, Topology. Vol. I, New edition, revised and augmented. Translated from the French by J. Jaworowski, Academic Press, New York-London; Państwowe Wydawnictwo Naukowe, Warsaw, 1966. · Zbl 0158.40901
[4] A. Lelek, A classification of mappings pertinent to curve theory, Proceedings of the University of Oklahoma Topology Conference Dedicated to Robert Lee Moore (1972), Univ. of Oklahoma, Norman, Okla., 1972, pp. 97 – 103. · Zbl 0252.54019
[5] A. Lelek and David R. Read, Compositions of confluent mappings and some other classes of functions, Colloq. Math. 29 (1974), 101 – 112. · Zbl 0278.54012
[6] T. Bruce McLean, Confluent images of tree-like curves are tree-like, Duke Math. J. 39 (1972), 465 – 473. · Zbl 0252.54020
[7] D. R. Read, Confluent, locally confluent, and weakly confluent maps, Dissertation, University of Houston, Houston, Tex., 1972.
[8] Gordon Thomas Whyburn, Analytic topology, American Mathematical Society Colloquium Publications, Vol. XXVIII, American Mathematical Society, Providence, R.I., 1963. · Zbl 0117.15804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.